# SDR IPXA2015061490133

- Difficulty date: June 3, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 47,768 hours, 15,278 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T23203
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C9, A DENT WAS FOUND ON THE RT WING INBD AFT FLAP LOWER SKIN.   REPAIRED IAW SRM 57-53-01-2R-1, REPAIR 1 AND SRM 51-70-10-2R-4, REPAIR 4.
